Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Itching in between penis and thighs. Applied Clocip-B cream. Will itching reappear?

Hello doctor, I am 23 yrs old male. I have itchiness between my penis and thighs. I usually have this itichiness in the night bcos of which i am unale to sleep properly. The area near the thighs has become reddish black. I have started using CLOCIP-B cream from past 3 days and the itchiness seems to be reduced a lot . However my concern is will this itchiness reappear and how long will it take to take for the skin to turn normal from that reddish black color. Thanks in advance.
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  446
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Srinath,
Thanks for writing in.

The condition you are suffering from can be tinea cruris ,intertrigo,erythrasma etc.
Applying clocip B can lead to temporary relief but can complicate the problem.

My advise to you would be -
Stop using Clocip B cream.
Use canesten cream once daily .
Keep the area clean and dry.
You can use onecan powder daily.

Visit a qualified dermatologist who can diagnose and treat your infection after proper examination.
After correct treatment the problem can be resolved permanently.

Hope this helps.

Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor